# SDR DLM90040391

- Difficulty date: May 3, 2004
- Submitted: May 6, 2004
- Operation: Air carrier
- Aircraft: N907DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53387
- Aircraft time: 25,531 hours, 13,401 cycles
- Engine: Iae V2528D5
- Engine time: 22,709 hours, 11,962 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: V2528D5
- Part serial: 020046
- Condition: Malfunctioned
- Location: Nr 2
- Part time: 22,709 hours, 11,962 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: A
- Precautionary procedure: K

## Discrepancy

ACS REPORTED TAIL PIPE FIRE NR 2 ENGINE AFTER ENGINE SHUTDOWN.  REPLACED ENGINE.
